I talked to the pharmacy and they said it should be fine i just want to know of anyone has had any experience taking both
Per drugs.com - Propranolol and Alprazolam may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 1 answer
Posted 19 Jun 2012 • 10 answers
Posted 23 Sep 2015 • 2 answers
Posted 9 Feb 2016 • 2 answers
Posted 24 Feb 2016 • 0 answers